International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

20 January 2006

Volume 50, Issue 2

Pages 131–261

  1. Research Articles

    1. Top of page
    2. Research Articles
    1. Two-dimensional implicit time-dependent calculations on adaptive unstructured meshes with time evolving boundaries (pages 199–218)

      Paul T. Lin, Timothy J. Baker, Luigi Martinelli and Antony Jameson

      Article first published online: 15 SEP 2005 | DOI: 10.1002/fld.1050

    2. Meshless numerical simulation for fully nonlinear water waves (pages 219–234)

      Nan-Jing Wu, Ting-Kuei Tsay and D. L. Young

      Article first published online: 1 SEP 2005 | DOI: 10.1002/fld.1051

    3. Droplets on patterned substrates: water off a beetle's back (pages 255–261)

      A. Dupuis and J. M. Yeomans

      Article first published online: 17 NOV 2005 | DOI: 10.1002/fld.1130

SEARCH

SEARCH BY CITATION